Case ReportsRopinirole-Induced Pisa Syndrome in Parkinson DiseaseGalati, Salvatore MD, PhD; Möller, Jens Carsten MD, PhD; Städler, Claudio MDAuthor Information Department of Neurology, Neurocenter of Southern Switzerland, Lugano, Switzerland. Conflicts of Interest and Source of Funding: Salvatore Galati has received research and travel grants from UCB; CM and CS do not have any disclosures to report. Address correspondence and reprint requests to Salvatore Galati, MD, PhD, Neurocenter of Southern Switzerland, Via Tesserete 46, 6903 Lugano, Switzerland; E-mail: email@example.com Clinical Neuropharmacology: March/April 2014 - Volume 37 - Issue 2 - p 58-59 doi: 10.1097/WNF.0000000000000022 Buy Metrics Abstract Pisa syndrome (PS), also known as pleurothotonus, is an abnormal posture characterized by lateral flexion of the trunk that typically disappears in supine position. In Parkinson disease (PD), an abnormal forward flexion of the trunk (defined as camptocormia) is a common observation and has been interpreted as a sign of dystonia. Few reports have described PS mainly related to dopaminergic therapy in this kind of patients. Levodopa/carbidopa, levodopa/benserazide, levodopa/carbidopa/entacapone, pergolide, and pramipexole may cause PS, whereas no reports for ropinirole have been described. Here, we describe a case of a patient with PD who developed severe and reversible PS due to ropinirole intake. © 2014 by Lippincott Williams & Wilkins.